# SDR DALA2017021101212

- Difficulty date: February 10, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA AFT OF STA-1681 LBL-10" HAS CORROSION ON EXISTING REPAIR. REMOVED AND REPLACED REPAIR DOUBLER STA 1681 LBL10 IAW SRM 53-60-51 FIG 201 DETAIL 1.
